# SDR ASAA9710074

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 537
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION WAS FOUND ON THE KEEL BEAM AT FUSELAGE STATION 537 AND RBL 6.3.  REPAIRED PER EA 5330-01300 AND BOEING TELEX ASA-SEA-97-0307RRR.  (M)
